# SDR 2009FA0000740

- Difficulty date: August 14, 2009
- Submitted: August 21, 2009
- Operation: General aviation
- Engine: Allsn 250C20B
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Impeller
- Part number: 23058147
- Part serial: KR113608
- Condition: Cracked
- Location: Compessor
- Component: Compessor, Rroyce
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPRESSOR WAS RECEIVED TO REPAIR FOR DAMAGE TO ROTOR.  UPON DISASSEMBLY AND INSP, DISCOVERED THAT A SECTION OF SHROUD BETWEEN THE NR 2 VANES AT THE FWD END OF THE IMPELLER (IDENTIFIED AS DIAMETER I) HAD BROKEN OFF.  CAUSE COULD NOT BE DETERMINED.  HOURS AND CYCLES COULD NOT BE DETERMINED.
